# SDR SWAA2013020812471

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 18,582 hours, 11,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT MID SECTION (M01668) BATTERY PACK FAIL CAPACITY TEST.  REMOVED AND REPLACED CABIN LEFT MID SECTION (M01668) BATTERY PACK PER M/M AND SRM.
